You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Infinite Exponent Partition Relations and Well-Ordered Choice
E. M. Kleinberg and J. I. Seiferas
The Journal of Symbolic Logic
Vol. 38, No. 2 (Jun., 1973), pp. 299-308
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2272066
Page Count: 10